# SDR UIEA2019082095224

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,010 hours, 21,350 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE,  RECEIVED R FWD FUEL PUMP & FUEL IMBALANCE EICAS MSG. LEFT WING HAD 3,000 LBS LESS THEN RIGHT TANK, WE WERE GOING TO RUN QRH PROCEDURES THEN FUEL BALANCED OUT AND EICAS MESSAGES WENT AWAY.  MONITORED FUEL IN BOTH MAIN TANKS FOR 4 HRS, NO UNWANTED FUEL TRANSFER NOTED. COMPLIED WITH FQI BITE PER FIM 28-41 FT 882, NO FAULTS NOTED. ACCOMPLISHED FUEL CONFIG MSG FIM 28-41 FT 884, NO FAULTS NOTED. ALL BOOST PUMPS OPS CHECK NORMAL PER AMM 28-22-00.
